# SDR SWAA2020010940294

- Difficulty date: November 26, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 40,534 hours, 24,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: HA2477
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR BOTH DOOR CLOSING ASSIST HANDLES LOOSE. / SECURED HANDLES PER AMM.
